Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have heavy hair loss. Seen the end with a white bulb. How to stop the hair fall and strengthen it?

sir i am(21 male) experiencing a heavy hair loss since an year ago . my hair(of beard) come out with a "white bulb" at its end, when i just drive a hand through my beard. also i have been masturbating for 6-7 years(may be this is the cause).Also i go to gym and take whey protein . please tell me a method to stop hair fall and STRENGTHEN HAIR ROOTS and consequently regain my hair .
any help will be appreciable,
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Jun 2015
Hello Ashish,

First of all remove all myths & misconceptions from your mind about masturbation.
In fact, Masturbation is completely normal & doesn't have any bad effect to the body and mind.

Causes of hair loss/thinning of hair could be:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Thyroxine, Testosterone
5. Any incidence of surgery, shock, etc.

Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles
5. Multivitamin & multi mineral supplementation

But these medications have to be used regularly under the guidance of a Dermatologist, as hair loss tends to return on stoppage of these medications.

So, it will be better to consult a Dermatologist to find out the underlying cause & start treatment accordingly.
Those cases which do not respond to medical therapy, are managed by hair transplantation.

Wishing you a Good Health.
Thanks & take care.
Answered: Wed, 27 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor